# SDR P5CA2015051100040

- Difficulty date: May 10, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 5,702 hours, 1,550 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Leaking
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "PACK TEMP".  EICAS MESSAGE "R PACK OFF" ACCOMPLISHED PACK TEMP PROCEDURE, STBY AND WORKED FINE, RT PACK RESET.  PNEUMATIC AIR LEAKED FROM RT PACK COMPRESSOR OUTLET DUCT, REINSTALLED RT PACK COMPRESSOR OUTLET DUCT AND LEAKS OK IAW AMM 21-51-23/401.  CLEANED AND REINSTALLED LT OUTLET TEMP SENSOR AND THEN CHECKED OK IAW AMM 21-52-06/401.
